MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device does not deliver defibrillation energy.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the observed issue.Stryker determined that the cause of the issue was due to a disconnected white energy capacitor wire.The device was archived by stryker and the customer received a replacement device.

Brand Name
LIFEPAK CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key24766322
Report Number0003015876-2026-00721
Device Sequence Number13329046
Product Code MKJ
UDI-Device Identifier00883873824139
UDI-Public00883873824139
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001261
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown